Haematoma of the head of elderly woman on steroids

Haematoma of the head of elderly woman on steroids

M330/0651 Rights Managed

Request low-res file

530 pixels on longest edge, unwatermarked

Request/Download high-res file

Uncompressed file size: 50.6MB

Downloadable file size: 4.1MB

Price image Pricing

Please login to use the price calculator


Credit: DR P. MARAZZI/SCIENCE PHOTO LIBRARY

Caption: Haematoma. Close-up of a haematoma on the forehead of an 82-year-old woman. A haematoma is an accumulation of clotted blood within the tissues resulting from a ruptured blood vessel. Here, this is characterized by swelling and purple and red discolouration under the skin. Haematomas can be caused by injury, a disease of the blood vessels or a clotting disorder of the blood. In this patient haematoma occurred following steroid treatment. The accumulated blood presses on the surrounding tissues which can cause considerable pain. In painful cases the haematoma may be lanced and drained by a doctor. Most haematomas disappear within a few days.

Release details: Model release not required. Property release not required.

Keywords: bruise, condition, disorder, elderly, elderly woman, forehead, haematom, haematoma, head, healthcare, injury, medical, medicine, side effect, steroid, woman

Licence fees: A licence fee will be charged for any media (low or high resolution) used in your project.